Mathematical Research Letters

Volume 6 (1999)

Number 1

Identification of two frobenius manifolds

Pages: 17 – 29



Huai-Dong Cao

Jian Zhou


We identify two Frobenius manifolds obtained from two different differential Gerstenhaber-Batalin-Vilkovisky algebras on a compact Kähler manifold. One is constructed on the Dolbeault cohomology in Cao-Zhou \cite{Cao-Zho}, and the other on the de Rham cohomology in the present paper. This can be considered as a generalization of the identification of the Dolbeault cohomology ring with the complexified de Rham cohomology ring on a Kähler manifold.

Published 1 January 1999